# SDR 2003UALA00629

- Difficulty date: August 16, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 37,160 hours, 26,487 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Bulged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON RT WING OUTBOARD FLAP, TRAILING EDGE FLAP AT OUTBOARD END CAUSING APPROX 6 INCHES BY 2 INCHES DENT IN FLAP AND BULGE OF APPROX 4 INCHES LONG INBOARD TO OUTBOARD 1-8 INCH HIGH ON TOP OF FLAP SAME AREA.   MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER REPAIR.
